# SDR MWEA060210

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 54,831 hours, 47,519 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 5930645509
- Condition: Delaminated
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET COWL AFT CENTER EXHAUST HAS SKIN DELAMINATED AT 6 O'CLOCK POSITION AREA.
